Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have hemorrhoids. Taking magnesium and selenium. Have discharge and leakage of smelly fluid

Hi, I’m a 39 year old female and have been suffering from haemorrhoids for almost 2 years. I’m not getting a lot of bleeding, itching or discomfort (or not as much as I used to); however, over the last 6 months, I have been getting a thick, cloudy discharge and a dose of smelly fluid throughout the day occasionally (sometimes with some blood spots). I have tried Preparation H and Anusal treatments without much luck. I also had a colonoscopy done about a six months ago – apparently my colon looks great with no polyps, no problems, except the haemorrhoids (on the outside). Because of the discharge, my doctor recommended taking this to the next level and seeing a gastroenterologist/surgeon. However, I would much rather try a less invasive option, if there is one – besides my appointment has been scheduled for DEC 2012. Over the last few weeks I started taking magnesium and selenium pills, and I noticed that the occasional bleeding from haemorrhoids is gone, plus I have a much easier time going to the washroom. However, the discharge and fluid is still there.
Asked On : Wed, 1 Aug 2012
Answers:  0 Views:  221 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor